Vol. 281, No. 1, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 292: 1
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Compatible systems of symplectic Galois representations and the inverse Galois problem II: Transvections and huge image
1–16

Sara Arias-de-Reyna, Luis Dieulefait and Gabor Wiese

On the number of lines in the limit set for discrete subgroups of $\operatorname{PSL}(3,\mathbb{C})$
17–49

Waldemar Barrera, Angel Cano and Juán Navarrete

Galois theory, functional Lindemann–Weierstrass, and Manin maps
51–82

Daniel Bertrand and Anand Pillay

Morse area and Scharlemann–Thompson width for hyperbolic 3-manifolds
83–102

Diane Hoffoss and Joseph Maher

Ricci tensor of real hypersurfaces
103–123

Mayuko Kon

Monotonicity formulae and vanishing theorems
125–136

Jintang Li

Jet schemes of the closure of nilpotent orbits
137–183

Anne Moreau and Rupert Wei Tze Yu

Components of spaces of curves with constrained curvature on flat surfaces
185–242

Nicolau C. Saldanha and Pedro Zühlke

A note on minimal graphs over certain unbounded domains of Hadamard manifolds
243–255

Miriam Telichevesky